Home » Browse Health Topics » Hot Flashes » Scary hotflashes in a 43 year old lady
Scary hotflashes in a 43 year old lady
Dear Ask The Doctor: 43 year old female. Getting scary hotflashes around ovulation and period time. I say scary because they do not sound to me like regular hotflashes that my female friends sometimes experience. I feel like someone has told me something terrible my stomach drops I get nauseated and my body gets really hot, reaches a peak and then it starts to go away. It leaves me cold, clamy , shaken and very scared. They can happen at any time, sleeping, reading being active.
It is very natural to feel concerned when on is experiencing symptoms of hot flashes. Let me assure you that hot flashes are very common in your age group and occur in about 75 percent women in the perimenopausal period. Hot flashes are almost always due to the menopause and is very rarely caused due to other problems such as hyperthyroidism and carcinoid syndrome.
Hot flashes may be associated with insomnia and may also cuase anxiety and depression symptoms. The cause of hot flashes is unknown, and are thought to be because of dysfunction of the body's thermoregulatory function.
I would advise you to see your doctor or preferably an obstetrician to further evaluate your hot flashes. Your doctor may advice a complete blood count, thyroid and hormonal levels. Postmenopausal hormone therapy with low dose estrogen is currently recommended for short-term management of moderate-to-severe vasomotor flushes. I hope the information helps, take care.
Questions related to Hot Flashes
I had a hysterectomy two years ago and recently started having up to 40 hot flashes a day....is this normal or could ...
Uterus removed and no monthly periods
Hi dr. My sister who is now 39 years old had her uterus removed when she was 34 years. As she had a boil kind of thin...
Hot flashes after menopause
Hi my mother in law is 57years old..3 years back she had her menopause...but for last few months sudden sweating ,...
Fluid and electrolyte replacement in the acute ...
When a person losses proportionate amount of water and sodium from the body what initiallly happens to the volume an...